# SDR AALA20010127

- Difficulty date: January 5, 2000
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 1 SEAT TRACK CORRODED AND GOUGED STATION 671-673.  INSTALLED PLUG REPAIR PER SRM 53-05 PART 1 FIG 4A.  (M)
